RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 39, Number 5  


Stable singular solutions of nonlinear operator equations with a parameter
A. F. Izmailov
707
Analysis of local regularization methods and formulation of suboptimal filtration method for an equation of the first kind
V. S. Sizikov
718
A continuous method for constrained minimization problems
I. P. Ryazantseva
734
Multidimensional global optimization using the first derivatives
Ya. D. Sergeyev
743
Study of the linear parametrization of criteria in the bicriteria knapsack problem
I. I. Melamed, I. Kh. Sigal, N. Yu. Vladimirova
753
A new interval approach to global optimization
L. V. Kolev
759
Stability analysis of the minimum spanning tree problem
E. N. Gordeev
770
The problem of finding the dominant term of the corner part of the asymptotics of the solution to a singularly perturbed elliptic equation with a nonlinearity
I. V. Denisov
779
On contrast structures of variable type
A. B. Vasil'eva, E. N. Rykhlinskaya
792
Evolution of two-dimensional contrast structures of complex form
A. A. Bukov, Vl. V. Voevodin, O. V. Kozyreva, V. Yu. Popov, D. D. Sokolov
801
Existence, local uniqueness, and asymptotics of two-dimensional periodic steplike contrast structures
V. F. Butuzov, I. V. Nedelko
812
An elliptic grid generator based on quasi-one-dimensional grids
A. A. Charakhch'yan
832
Monotone high-order accurate schemes for transport and parabolic equations
V. V. Akimenko
838
Computation of unsteady flows with a scheme of improved accuracy
S. A. Velichko, Yu. B. Lifshits, I. A. Solntsev
850
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020